Volume 22, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Parametrized spectra, multiplicative Thom spectra and the twisted Umkehr map

Matthew Ando, Andrew J Blumberg and David Gepner

Geometry & Topology 22 (2018) 3761–3825
Bibliography
1 M Ando, The sigma orientation for analytic circle-equivariant elliptic cohomology, Geom. Topol. 7 (2003) 91 MR1988282
2 M Ando, A J Blumberg, D Gepner, Twists of K–theory and TMF, from: "Superstrings, geometry, topology, and C–algebras" (editors R S Doran, G Friedman, J Rosenberg), Proc. Sympos. Pure Math. 81, Amer. Math. Soc. (2010) 27 MR2681757
3 M Ando, A J Blumberg, D J Gepner, M J Hopkins, C Rezk, Units of ring spectra and Thom spectra, preprint (2009) arXiv:0810.4535v3
4 M Ando, A J Blumberg, D Gepner, M J Hopkins, C Rezk, An –categorical approach to R–line bundles, R–module Thom spectra, and twisted R–homology, J. Topol. 7 (2014) 869 MR3252967
5 M Ando, A J Blumberg, D Gepner, M J Hopkins, C Rezk, Units of ring spectra, orientations and Thom spectra via rigid infinite loop space theory, J. Topol. 7 (2014) 1077 MR3286898
6 B Antieau, D Gepner, Brauer groups and étale cohomology in derived algebraic geometry, Geom. Topol. 18 (2014) 1149 MR3190610
7 B Antieau, D Gepner, J M Gómez, Actions of K(π,n) spaces on K–theory and uniqueness of twisted K–theory, Trans. Amer. Math. Soc. 366 (2014) 3631 MR3192610
8 M F Atiyah, I M Singer, The index of elliptic operators, IV, Ann. of Math. 93 (1971) 119 MR0279833
9 J Ayoub, Les six opérations de Grothendieck et le formalisme des cycles évanescents dans le monde motivique, II, 315, Soc. Math. France (2007) MR2438151
10 C Barwick, S Glasman, D Nardin, Dualizing cartesian and cocartesian fibrations, Theory Appl. Categ. 33 (2018) 67 MR3746613
11 J C Becker, D H Gottlieb, Transfer maps for fibrations and duality, Compositio Math. 33 (1976) 107 MR0436137
12 J E Bergner, A model category structure on the category of simplicial categories, Trans. Amer. Math. Soc. 359 (2007) 2043 MR2276611
13 J E Bergner, A survey of (,1)–categories, from: "Towards higher categories" (editors J C Baez, J P May), IMA Vol. Math. Appl. 152, Springer (2010) 69 MR2664620
14 G E Bredon, Topology and geometry, 139, Springer (1997) MR1700700
15 A L Carey, B L Wang, Thom isomorphism and push-forward map in twisted K–theory, J. K–Theory 1 (2008) 357 MR2434190
16 D C Cisinski, F Déglise, Triangulated categories of mixed motives, preprint (2009) arXiv:0912.2110
17 B Conrad, Grothendieck duality and base change, 1750, Springer (2000) MR1804902
18 C L Douglas, Twisted parametrized stable homotopy theory, preprint (2005) arXiv:math/0508070
19 D Dugger, Combinatorial model categories have presentations, Adv. Math. 164 (2001) 177 MR1870516
20 W G Dwyer, Transfer maps for fibrations, Math. Proc. Cambridge Philos. Soc. 120 (1996) 221 MR1384465
21 W G Dwyer, D M Kan, Simplicial localizations of categories, J. Pure Appl. Algebra 17 (1980) 267 MR579087
22 H Fausk, P Hu, J P May, Isomorphisms between left and right adjoints, Theory Appl. Categ. 11 (2003) 107 MR1988072
23 D S Freed, C Teleman, Relative quantum field theory, Comm. Math. Phys. 326 (2014) 459 MR3165462
24 D S Freed, E Witten, Anomalies in string theory with D–branes, Asian J. Math. 3 (1999) 819 MR1797580
25 N Ganter, The elliptic Weyl character formula, Compos. Math. 150 (2014) 1196 MR3230851
26 D Gepner, M Groth, T Nikolaus, Universality of multiplicative infinite loop space machines, Algebr. Geom. Topol. 15 (2015) 3107 MR3450758
27 D Gepner, J Kock, Univalence in locally cartesian closed –categories, Forum Math. 29 (2017) 617 MR3641669
28 D Gepner, T Lawson, Brauer groups and Galois cohomology of commutative ring spectra, preprint (2016) arXiv:1607.01118
29 R Hartshorne, Residues and duality, 20, Springer (1966) MR0222093
30 A Hirschowitz, C Simpson, Descente pour les n–champs, preprint (1998) arXiv:math/9807049
31 M Hovey, Spectra and symmetric spectra in general model categories, J. Pure Appl. Algebra 165 (2001) 63 MR1860878
32 P Hu, Duality for smooth families in equivariant stable homotopy theory, 285, Soc. Math. France (2003) MR2012798
33 T Johnson-Freyd, C Scheimbauer, (Op)lax natural transformations, twisted quantum field theories, and “even higher” Morita categories, Adv. Math. 307 (2017) 147 MR3590516
34 A Joyal, Quasi-categories and Kan complexes, J. Pure Appl. Algebra 175 (2002) 207 MR1935979
35 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, 1213, Springer (1986) MR866482
36 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
37 J Lurie, Higher algebra, book project (2012)
38 M A Mandell, J P May, Equivariant orthogonal spectra and S–modules, 755, Amer. Math. Soc. (2002) MR1922205
39 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
40 J P May, Picard groups, Grothendieck rings, and Burnside rings of categories, Adv. Math. 163 (2001) 1 MR1867201
41 J P May, J Sigurdsson, Parametrized homotopy theory, 132, Amer. Math. Soc. (2006) MR2271789
42 J W Milnor, J D Stasheff, Characteristic classes, 76, Princeton Univ. Press (1974) MR0440554
43 R Minasian, G Moore, K–theory and Ramond–Ramond charge, J. High Energy Phys. (1997) MR1606278
44 C Rezk, A model for the homotopy theory of homotopy theory, Trans. Amer. Math. Soc. 353 (2001) 973 MR1804411
45 I Rosu, Equivariant elliptic cohomology and rigidity, Amer. J. Math. 123 (2001) 647 MR1844573
46 S Stolz, P Teichner, Supersymmetric field theories and generalized cohomology, from: "Mathematical foundations of quantum field theory and perturbative string theory" (editors H Sati, U Schreiber), Proc. Sympos. Pure Math. 83, Amer. Math. Soc. (2011) 279 MR2742432
47 Z Tamsamani, On non-strict notions of n–category and n–groupoid via multisimplicial sets, preprint (1995) arXiv:math/9512006
48 V Voevodsky, Lectures on cross functors, preprint (2001)
49 B L Wang, Geometric cycles, index theory and twisted K–homology, J. Noncommut. Geom. 2 (2008) 497 MR2438341
50 C Westerland, A higher chromatic analogue of the image of J, Geom. Topol. 21 (2017) 1033 MR3626597
51 E Witten, Chern–Simons gauge theory as a string theory, from: "The Floer memorial volume" (editors H Hofer, C H Taubes, A Weinstein, E Zehnder), Progr. Math. 133, Birkhäuser (1995) 637 MR1362846
52 E Witten, D–branes and K–theory, J. High Energy Phys. (1998) MR1674715